| Model Number |
83786 |
| Medical Device Problem Codes |
Material Protrusion/Extrusion (2979); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that a protruding coil was removed with an additional device.An interlock-35 embolic coil was selected for use.The coil was deployed; however, it was protruding from the target location.Imaging revealed a residual 'thread' in the renal vein.The coil was removed with a lasso.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
E1 - initial reporter information: (b)(6).
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device eval by mfr: the device was received and analysis completed on 15jul2024.Visual inspection revealed that only the main coil was returned.It was observed that the main coil was bent and stretched at the coil arm and primary coil section, also the arm coil was detached.Functional inspection could not be performed since only the main coil was returned.Dimensional inspection revealed no damage or irregularities.
Event or Problem Description